# SDR SWAA021539

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,183 hours, 53,703 cycles
- Engine: Pwa JT8D9
- Engine time: 60,238 hours, 49,009 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, B

## Discrepancy

DECLARED EMERGENCY, IN FLIGHT SHUT DOWN, NR 2 ENGINE FIRE BELL WARNING LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENGINE AND DISCHARGED BOTH FIRE BOTTLES.  REMOVED AND REPLACED NR 2 ENGINE LOWER FIRE DETECTOR LOOP AND ENGINE FIRE DETECTOR ACCY UNIT PER MM.
